A Hille-Yosida theorem for weakly continuous semigroups.

S. Cerrai

Semigroup forum (1994)

  • Volume: 49, Issue: 3, page 349-368
  • ISSN: 0037-1912; 1432-2137/e

How to cite

top

Cerrai, S.. "A Hille-Yosida theorem for weakly continuous semigroups.." Semigroup forum 49.3 (1994): 349-368. <http://eudml.org/doc/135359>.

@article{Cerrai1994,
author = {Cerrai, S.},
journal = {Semigroup forum},
keywords = {weakly continuous semigroups; infinitesimal generators; classical Hille- Yosida theorem; transition semigroups; solutions of certain stochastic differential equations},
number = {3},
pages = {349-368},
title = {A Hille-Yosida theorem for weakly continuous semigroups.},
url = {http://eudml.org/doc/135359},
volume = {49},
year = {1994},
}

TY - JOUR
AU - Cerrai, S.
TI - A Hille-Yosida theorem for weakly continuous semigroups.
JO - Semigroup forum
PY - 1994
VL - 49
IS - 3
SP - 349
EP - 368
KW - weakly continuous semigroups; infinitesimal generators; classical Hille- Yosida theorem; transition semigroups; solutions of certain stochastic differential equations
UR - http://eudml.org/doc/135359
ER -

Citations in EuDML Documents

top
  1. N.U. Ahmed, Optimal control of ∞-dimensional stochastic systems via generalized solutions of HJB equations
  2. Enrico Priola, On a class of Markov type semigroups in spaces of uniformly continuous and bounded functions
  3. Giuseppe Da Prato, Asymptotic behaviour of stochastic quasi dissipative systems
  4. Giuseppe Da Prato, Asymptotic behaviour of stochastic quasi dissipative systems
  5. Viorel Barbu, Giuseppe Da Prato, Arnaud Debussche, Essential m-dissipativity of Kolmogorov operators corresponding to periodic 2 D -Navier Stokes equations
  6. Giuseppe Da Prato, Luciano Tubaro, Some results about dissipativity of Kolmogorov operators
  7. Bálint Farkas, Adjoint bi-continuous semigroups and semigroups on the space of measures
  8. Alessandra Lunardi, Schauder estimates for a class of degenerate elliptic and parabolic operators with unbounded coefficients in n
  9. Giuseppe Da Prato, Some results on elliptic and parabolic equations in Hilbert spaces
  10. Markus Kunze, A Pettis-type integral and applications to transition semigroups

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.